Illinois Journal of Mathematics

Generalized scalar operators whose spectra are contained in a Jordan curve

Fumi-Yuki Maeda

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 10, Issue 3 (1966), 431-459.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256054996

Digital Object Identifier
doi:10.1215/ijm/1256054996

Mathematical Reviews number (MathSciNet)
MR0203479

Zentralblatt MATH identifier
0151.19703

Subjects
Primary: 47.40

Citation

Maeda, Fumi-Yuki. Generalized scalar operators whose spectra are contained in a Jordan curve. Illinois J. Math. 10 (1966), no. 3, 431--459. doi:10.1215/ijm/1256054996. https://projecteuclid.org/euclid.ijm/1256054996


Export citation